# SDR USAA060408

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225XE
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DAMAGED.  REMOVED DAMAGED, INSTALLED DOUBLER IAW SRM 52-30-01, DEFECT SIZE: 5.5 INCH.
